Skip to Main content Skip to Navigation
Journal articles

Generalized stochastic approach for constitutive equation in linear elasticity: a random matrix model

Abstract : This work is concerned with the construction of stochastic models for random elasticity matrices, allowing either for the generation of elasticity tensors exhibiting some material symmetry properties almost surely (integrating the statistical dependence between the random stiffness components) or for the modeling of random media that requires the mean of a stochastic anisotropy measure to be controlled apart from the level of statistical fluctuations. To this aim, we first introduced a decomposition of the stochastic elasticity tensor on a deterministic tensor basis and considered the probabilistic modeling of the random components, having recourse to the MaxEnt principle. Strategies for random generation and estimation were further reviewed, and the approach was exemplified in the case of a material that was transversely isotropic almost surely. In a second stage, we made use of such derivations to propose a generalized model for random elasticity matrices that took into accountconstraints on both the level of stochastic anisotropy and the level of statistical fluctuations.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00699345
Contributor : Christian Soize <>
Submitted on : Sunday, May 20, 2012 - 6:24:11 PM
Last modification on : Thursday, March 19, 2020 - 11:52:03 AM
Long-term archiving on: : Tuesday, August 21, 2012 - 2:22:24 AM

File

publi-2012-IJNME-90_5_613-635-...
Files produced by the author(s)

Identifiers

Collections

Citation

Johann Guilleminot, Christian Soize. Generalized stochastic approach for constitutive equation in linear elasticity: a random matrix model. International Journal for Numerical Methods in Engineering, Wiley, 2012, 90 (5), pp.613-635. ⟨10.1002/nme.3338⟩. ⟨hal-00699345⟩

Share

Metrics

Record views

721

Files downloads

1258